Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 30, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Sep 3, 2013, 5:22 PM PDT for Nye County, White Pine County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2013, 5:22 PM PDT (00:22 UTC)
- Expired
- Sep 3, 2013, 8:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 228 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 6:58 PM PDT | FLASH FLOOD | 3 Nnw Currant, NV | LOCAL LAW ENFORCEMENT REPORTED FLASH FLOOD ACROSS HIGHWAY 379 BETWEEN MILE MARKER 4 AND 6. ROAD WAS IMPASSABLE...WITH WATER AND DEBRIS ACROSS THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 96 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 0.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 2615 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860
WGUS55 KLKN 040022
FFWLKN
NVC023-033-040315-
/O.NEW.KLKN.FF.W.0030.130904T0022Z-130904T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
522 PM PDT TUE SEP 3 2013
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN WHITE PINE COUNTY IN EASTERN NEVADA...
NORTHEASTERN NYE COUNTY IN SOUTH CENTRAL NEVADA...
THIS INCLUDES THE CITY OF DUCKWATER...
* UNTIL 815 PM PDT
* AT 518 PM PDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
AT THE HEALTH DEPARTMENT IN DUCKWATER AND IN TOWN FROM A
THUNDERSTORM OVER THE WARNED AREA. ANOTHER STORM SOUTHEAST OF TOWN
IS PRODUCING EXCESSIVE AMOUNTS OF RAINFALL AND WILL LIKELY LEAD TO
FLASH FLOODING IN THE TOWN OF CURRANT AND ALONG HIGHWAY 6 THROUGH
CURRANT. THIS IS A DANGEROUS SITUATION...NEVER DRIVE THROUGH A
FLOODED ROADWAY.
LOCATIONS NEAR THE PATH OF INCLUDE...DUCKWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO.
&&
LAT...LON 3911 11581 3904 11549 3883 11507 3868 11545
3871 11584 3887 11577
$$
JRM2 follow-up statements
451
WGUS75 KLKN 040212
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
712 PM PDT TUE SEP 3 2013
NVC023-033-040315-
/O.CON.KLKN.FF.W.0030.000000T0000Z-130904T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE PINE NV-NYE NV-
712 PM PDT TUE SEP 3 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM PDT FOR
NORTHEASTERN NYE AND SOUTHWESTERN WHITE PINE COUNTIES...
THUNDERSTORMS CONTINUE TO MOVE OVER THE WARNED AREA WITH AN
ADDITIONAL 1/2 INCH OF RAINFALL POSSIBLE. RUNOFF FROM PREVIOUS HEAVY
RAINFALL WILL CONTINUE TO FLOW ACROSS AREA ROADS AND KEEP NORMALLY
DRY WASHES RUNNING FULL.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUCKWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3911 11581 3904 11549 3883 11507 3868 11545
3871 11584 3887 11577
$$
91933
WGUS75 KLKN 040327
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
827 PM PDT TUE SEP 3 2013
NVC023-033-040333-
/O.EXP.KLKN.FF.W.0030.000000T0000Z-130904T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE PINE NV-NYE NV-
827 PM PDT TUE SEP 3 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN NYE AND
SOUTHWESTERN WHITE PINE COUNTIES...
RAINFALL HAS DECREASED SIGNIFICANTLY OR ENDED ACROSS THE AREA AND
FLASH FLOODING IS NO LONGER A THREAT. PONDING OF WATER ON ROADWAYS
FROM PREVIOUS HEAVY RAIN IS STILL POSSIBLE ALONG WITH WATER FLOWING
IN NORMALLY DRY WASHES.
&&
LAT...LON 3911 11581 3904 11549 3883 11507 3868 11545
3871 11584 3887 11577
$$
91What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 1:57 PM PDT, 3 hours 25 minutes earlier.
Area forecast discussion, Sep 3, 1:57 PM PDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 157 PM PDT TUE SEP 3 2013 .SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. SOME STORMS WILL PRODUCE FLOODING RAINS...GUSTY WINDS AND SMALL HAIL. THUNDERSTORMS WILL GRADUALLY DIMINISH BY THE END OF THE WEEK AS DRIER AIR MOVES OVER THE GREAT BASIN. && .SHORT TERM...TONIGHT THROUGH THURSDAY. SATELLITE SHOWS A SHORTWAVE TROUGH MOVING THROUGH THE AREA SUPPORTING WIDESPREAD SHOWERS AND THUNDERSTORMS WITH VERY UNSTABLE AIR MASS WITH LI'S -2 TO -3 AND PW'S IN EXCESS OF AN INCH AND STORM MOTIONS NEAR 15 KNOTS...SO FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING. SOME AREAS HAVE BEEN SLOW TO DEVELOP AS THICK CLOUD COVER OVER NORTHERN AND EASTERN NEVADA HAVE KEPT TEMPERATURES DOWN AND DELAYED HITTING CONVECTIVE TEMPERATURES. WEDNESDAY LOOKS LIKE ANOTHER ACTIVE DAY WITH PW'S STILL NEAR AN INCH AND UNSTABLE. ALSO A 50 TO 55 KNOT JET STREAK WILL BE NEAR ELKO COUNTY SO THIS WILL PRODUCE MORE SHEAR AND MAY PRODUCE A FEW STRONG TO SEVERE STORMS. STILL GOOD CHANCE OF FLASH FLOODING...HOWEVER STORM MOTIONS WILL INCREASE TO NEAR 20 KNOTS SO THIS MAY LIMIT FLOOD THREAT. THURSDAY DRIER AIR WILL PUSH INTO THE WESTERN HALF OF THE CWA...WITH LINGERING MOISTURE AND INSTABILITY EXPECT THUNDERSTORMS MAINLY EAST OF A LINE FROM ELKO TO EUREKA. STILL THREAT OF STRONG STORMS WITH POSSIBLE HEAVY RAINS ON THURSDAY MAINLY ACROSS EASTERN ELKO AND WHITE PINE COUNTY AS RIGHT ENTRANCE REGION OF JET WILL AFFECT AREA AND PW'S BETWEEN .80" AND ONE INCH. .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. MODELS IN FAIRLY GOOD AGREEMENT THROUGH THE PERIOD. AS UPPER TROF PUSHES INTO THE PACIFIC NORTHWEST THURSDAY...A DRY AND STABLE AIRMASS PUSHES OVER THE WESTERN HALF OF THE CWA BY AFTERNOON. THEREFORE...EXPECT THUNDERSTORMS MAINLY TO BE CONFINED TO ELKO AND WHITE PINE COUNTIES. BY FRIDAY AFTERNOON...WITH THE EXCEPTION OF EXTREME EASTERN ELKO COUNTY AND WHITE PINE COUNTY...MODELS STILL BRING IN A DRY AND STABLE AIRMASS TO THE REMAINDER OF THE ZONES. A WEST TO NORTHWEST DRY FLOW OVER NV ON SUNDAY AND MONDAY SHOULD RESULT IN SLIGHTLY COOLER TEMPERATURES AND MOSTLY CLEAR SKIES. EVEN SO...TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL THROUGH THE PERIOD. && AVIATION...VFR CONDITIONS ARE EXPECTED AT KWMC KEKO...KELY AND KTPH. WITH AN UNSTABLE AIRMASS...THUNDERSTORMS WILL CONTINUE ACROSS NEVADA THROUGH THIS EVENING WITH SOME LINGERING OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THURSDAY AFTERNOON. && .FIRE WEATHER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DECREASING OVERNIGHT WITH WETTING RAINS AND POSSIBLE FLASH FLOODING IN SOME AREAS. EXPECT SIMILAR CONDITIONS ON WEDNESDAY WITH A DRYING TREND THURSDAY INTO FRIDAY ACROSS NORTHERN AND WESTERN FIRE ZONES. BREEZY WINDS WILL DEVELOP ON THURSDAY AND FRIDAY WITH GUSTS NEAR 30 MPH...HOWEVER RH'S ARE EXPECT TO BE BETWEEN 15 AND 20 PERCENT WITH DRIEST CONDITIONS ACROSS HUMBOLDT COUNTY WHERE RH'S WILL APPROACH CRITICAL LEVELS. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY... RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY... SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 90/87/87/90
Hazardous weather outlook, Sep 3, 2:36 AM PDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 236 AM PDT TUE SEP 3 2013 NVZ030-031-033>041-040945- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 236 AM PDT TUE SEP 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF VERY WET THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL...EASTERN...AND NORTHERN NEVADA TODAY. THERE IS A FLASH FLOOD WATCH IN EFFECT FOR ELKO...EUREKA...LANDER...AND WHITE PINE COUNTIES UNTIL 11 PM PDT /MIDNIGHT MDT/ THIS EVENING. PARTS OF THE REGION UNDER THE FLASH FLOOD WATCH HAVE ALREADY RECEIVED FAR ABOVE NORMAL RAIN IN THE LAST FEW DAYS AND COULD EASILY FLOOD. OTHER PARTS OF NEVADA WILL HAVE ISOLATED HEAVY RAIN SHOWERS AND ARE NOT AS LIKELY TO FLOOD. SOME OF THE STORMS ARE ALSO GOING TO BECOME STRONG OR CLOSE TO SEVERE THIS AFTERNOON WITH GUSTY WINDS AND HAIL. THE POTENTIAL FOR THIS WILL DECREASE AFTER SUNSET. KNOW YOUR SURROUNDINGS! MOST FLOOD DEATHS HAPPEN WHEN PEOPLE DRIVE RIGHT INTO WATER OVER A ROAD. ONLY A FOOT OF MOVING WATER CAN CARRY AWAY MOST CARS AND PICK UPS. A COUPLE FEET CAN CARRY OFF A SEMI. TURN AROUND. DON'T DROWN! .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM COVERAGE WILL GRADUALLY DECREASE AS THE WEAK WEARS ON AND MOISTURE SLOWLY MOVES EAST OF THE SILVER STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. RCM
In the hours before
Special weather statement, Sep 3, 2:34 PM PDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 234 PM PDT TUE SEP 3 2013 NVZ035-037-032200- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE COUNTY NV- 234 PM PDT TUE SEP 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA AND WESTERN WHITE PINE COUNTIES UNTIL 300 PM PDT... AT 229 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PINTO SUMMIT...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... PINTO SUMMIT ON HIGHWAY 50...DUCKWATER ROAD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3956 11585 3939 11563 3930 11592 3939 11601 TIME...MOT...LOC 2134Z 225DEG 6KT 3941 11588 JRM
Special weather statement, Sep 3, 2:35 PM PDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
235 PM PDT TUE SEP 3 2013
NVZ031-032200-
NORTHERN ELKO COUNTY NV-
235 PM PDT TUE SEP 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL
300 PM PDT...
AT 236 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF JACKPOT...MOVING NORTHEAST AT 15
MPH.
HAIL UP TO THE SIZE OF PENNIES...HEAVY RAIN AND DANGEROUS CLOUD TO
GROUND LIGHTNING IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
AREAS JUST EAST OF JACKPOT NEAR US HIGHWAY 93...
&&
LAT...LON 4199 11437 4187 11453 4197 11471 4201 11467
4200 11437
TIME...MOT...LOC 2134Z 217DEG 13KT 4199 11454
RLCSpecial weather statement, Sep 3, 3:00 PM PDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 300 PM PDT TUE SEP 3 2013 NVZ036-037-032230- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 300 PM PDT TUE SEP 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LANDER AND WESTERN EUREKA COUNTIES UNTIL 330 PM PDT... AT 257 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES NORTH OF GRASS VALLEY...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WITH HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... AREAS NEAR MOUNT TENABO AND STATE ROUTE 306 NEAR MOUNT TENABO... && LAT...LON 4046 11657 4028 11621 4007 11657 4021 11674 TIME...MOT...LOC 2159Z 229DEG 23KT 4015 11654 RLC
Special weather statement, Sep 3, 3:35 PM PDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 335 PM PDT TUE SEP 3 2013 NVZ030-032300- HUMBOLDT COUNTY NV- 335 PM PDT TUE SEP 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUMBOLDT COUNTY UNTIL 400 PM PDT... AT 329 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOLCONDA...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SLOW DOWN IN AREAS OF INTENSE RAINFALL. THIS STORM WILL LOWER VISIBILITY TO UNDER 2 MILES. * LOCATIONS IMPACTED INCLUDE... GOLCONDA... GOLCONDA SUMMIT... INTERSTATE 80 NEAR GOLCONDA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4108 11736 4086 11724 4081 11761 4096 11761 TIME...MOT...LOC 2234Z 253DEG 9KT 4094 11750 JRM
Special weather statement, Sep 3, 4:13 PM PDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 413 PM PDT TUE SEP 3 2013 NVZ030-031-032345- HUMBOLDT COUNTY NV-NORTHERN ELKO COUNTY NV- 413 PM PDT TUE SEP 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN ELKO AND EASTERN HUMBOLDT COUNTIES UNTIL 445 PM PDT... AT 411 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTHEAST OF GOLCONDA...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES...WIND GUSTS UP TO 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... TWIN CREEKS MINE...STATE ROUTE 789 AND MIDAS ROAD... && LAT...LON 4146 11718 4119 11683 4097 11729 4105 11752 TIME...MOT...LOC 2312Z 237DEG 31KT 4112 11725 RLC
Special weather statement, Sep 3, 5:05 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 505 PM PDT TUE SEP 3 2013 NVZ041-040030- NORTHEASTERN NYE COUNTY NV- 505 PM PDT TUE SEP 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NYE COUNTY UNTIL 530 PM PDT... AT 500 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF DUCKWATER...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... STATE ROUTE 379...NEAR CURRANT...AND CURRANT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3898 11562 3870 11534 3865 11575 3875 11582 TIME...MOT...LOC 0005Z 238DEG 14KT 3876 11566 JRM
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:05 PM PDT | Special Weather Statement | LKN | 25 min | |
| Sep 3, 5:08 PM PDT | Severe Thunderstorm Warning | LKN | Nye, White Pine | 52 min |
| Sep 3, 5:14 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 3 hr |
| Sep 3, 5:36 PM PDT | Special Weather Statement | LKN | Eureka | 24 min |
| Sep 3, 6:14 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Sep 3, 9:30 PM PDT | Special Weather Statement | LKN | Elko | 45 min |
| Sep 4, 9:46 AM PDT | Red Flag Warning | LKN | 35 hr | |
| Sep 4, 12:29 PM PDT | Special Weather Statement | LKN | Lander | 46 min |
| Sep 4, 12:37 PM PDT | Special Weather Statement | LKN | White Pine | 23 min |
| Sep 4, 12:44 PM PDT | Flash Flood Warning | LKN | Lander | 3 hr |
| Sep 4, 1:00 PM PDT | Special Weather Statement | LKN | Elko | 30 min |
| Sep 4, 1:23 PM PDT | Special Weather Statement | LKN | Nye | 22 min |
| Sep 4, 1:33 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 4, 1:33 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 27 min |
| Sep 4, 1:52 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Sep 4, 1:53 PM PDT | Special Weather Statement | LKN | 37 min | |
| Sep 4, 1:59 PM PDT | Special Weather Statement | LKN | Eureka | 31 min |
| Sep 4, 2:06 PM PDT | Special Weather Statement | LKN | Eureka | 24 min |
| Sep 4, 2:21 PM PDT | Special Weather Statement | LKN | Lander | 24 min |
| Sep 4, 2:35 PM PDT | Special Weather Statement | LKN | 40 min | |
| Sep 4, 2:41 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka | 34 min |
| Sep 4, 2:49 PM PDT | Special Weather Statement | LKN | 26 min | |
| Sep 4, 2:59 PM PDT | Special Weather Statement | LKN | 31 min | |
| Sep 4, 3:11 PM PDT | Special Weather Statement | LKN | 34 min | |
| Sep 4, 3:13 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka | 32 min |
| Sep 4, 3:30 PM PDT | Special Weather Statement | LKN | 45 min | |
| Sep 4, 3:35 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka | 3 hr |
| Sep 4, 3:41 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 4, 3:48 PM PDT | Special Weather Statement | LKN | 42 min | |
| Sep 4, 3:55 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander, Nye | 3 hr |
| Sep 4, 3:58 PM PDT | Special Weather Statement | LKN | Elko | 32 min |
| Sep 4, 4:01 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 4, 4:04 PM PDT | Special Weather Statement | LKN | 26 min | |
| Sep 4, 4:46 PM PDT | Special Weather Statement | LKN | 44 min | |
| Sep 4, 4:49 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 26 min |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.